# SDR SIMA20141019013

- Difficulty date: October 19, 2014
- Submitted: November 10, 2014
- Operation: Air carrier
- Aircraft: N534AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10312
- Aircraft time: 11,088 hours, 7,154 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: CC670331669
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD EQUIPMENT COMPARTMENT LT FLOOR WEB CRACKED.  REPAIRED IAW ETN-CR-53-099.
